# SDR 20000623SH019

- Difficulty date: June 2, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N220EJ
- Make and model: Amd FALCON2000
- Aircraft serial: 6105
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 785894Z
- Condition: Failed
- Location: Air Conditioning
- Part time: 83 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW NOTICED AMBER ''CREW'' LIGHT ON IN-FLIGHT AND AMBER ''PAX'' LIGHT ON UPON LANDING.  CREW DEFERRED MANUAL MODE PER MEL 21-14.  RELOCATED AIRCRAFT TO AGS.  GARRETT AVIATION FOUND A FAILED COCKPIT TEMPERATURE CONTROL VALVE IN THE AIR CONDITIONING SYSTEM.  REPLACEMENT OF THE VALVE WITH A REPAIRED UNIT AND OPERATIONAL CHECK PERFORMED.  (X)
